Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 26, 2011, 9:01 PM EDT for Crawford County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2011, 9:01 PM EDT (01:01 UTC)
- Expired
- Jul 26, 2011, 9:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Crawford County, GA
The radar
The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1670 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
740
WWUS82 KFFC 270101
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT TUE JUL 26 2011
GAZ081-270130-
901 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRAWFORD COUNTY
UNTIL 930 PM EDT...
AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS BETWEEN MUSELLA AND SANDY
POINT...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3259 8407 3263 8407 3264 8406 3264 8407
3268 8410 3268 8414 3283 8390 3275 8383
3270 8376 3259 8392 3255 8395 3256 8396
3253 8400
TIME...MOT...LOC 0058Z 048DEG 23KT 3270 8392
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 8:15 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 26, 8:15 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT TUE JUL 26 2011 .PREV DISCUSSION... /ISSUED 335 PM EDT TUE JUL 26 2011/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... LATEST ANALYSIS SHOWS FRONTAL BOUNDARY SITUATED ACROSS CENTRAL GEORGIA...AS IT CONTINUES TO DRIFT SOUTHWARD THIS EVENING. THIS BOUNDARY HAS PROVIDED A FOCUS FOR AFTERNOON SHOWER AND THUNDERSTORM DEVELOPMENT...NOW MAINLY SOUTH AND EAST OF THE CWA. MODERATE INSTABILITIES REMAIN ACROSS NORTH GEORGIA...AND WITH AFTERNOON CU FIELD ALLOWING FOR SOME ADDITIONAL DIURNAL HEATING...A FEW ISOLATED THUNDERSTORMS HAVE DEVELOPED BEHIND THE BOUNDARY ACROSS NORTH GEORGIA. A FEW OF THE HI RES SHORT TERM MODELS ARE INDICATING SUSTAINED ACTIVITY TO CONTINUE WELL INTO THE EVENING HOURS...SO HAVE CONTINUED WITH A POP GRADIENT OF SLIGHT CHANCE TO CATEGORICAL FROM NW TO SE CWA THROUGH 00Z...AND THEN DIMINISH TO LIKELY POPS OVERNIGHT. SURFACE HIGH PRESSURE IN PLACE THROUGH THE SHORT TERM...SUPPORTED BY RIDGE ALOFT. MODELS FAIRLY CONSISTENT WITH INDICATING UPPER LEVEL DISTURBANCE ALONG THE CAROLINA COAST DRIFTING WESTWARD THROUGH THURSDAY NIGHT. MODELS VARY ON TRACK...WITH THE GFS SHOWING THE AREA OF HEIGHTENED VORTICITY MOVING INTO NORTH GEORGIA BY LATE THURSDAY...WHILE ECMWF AND NAM KEEP THE DISTURBANCE ALONG THE GEORGIA COAST AND INTO SOUTH GEORGIA BY THURSDAY AFTERNOON. REGARDLESS...FLOW FROM BOTH THE ATLANTIC AND GULF OF MEXICO WILL KEEP AMPLE LOW LEVEL MOISTURE IN PLACE THROUGH THE SHORT TERM...SO HAVE KEPT SLIGHT CHANCE TO CHANCE POPS IN THE FORECAST. WITH PWS NEARING THE 99TH PERCENTILE FOR NORTH AND CENTRAL GEORGIA...TROPICAL AIR MASS REMAINS IN PLACE...AND CAN EXPECT CONVECTION TO BE ACCOMPANIED BY LOW VISIBILITIES AND PERIODS OF HEAVY RAIN. MODELS SUGGEST INSTABILITIES TO REMAIN THE HIGHEST OUTSIDE OF THE CWA THROUGH THE FORECAST PERIOD...SO HAVE INDICATED ON SLIGHT CHANCE TSTMS ASSOCIATED WITH THE POPS. HIGH PRESSURE RIDGE CONTINUES TO KEEP TEMPERATURES SLIGHTLY WARMER THAN NORMAL ACROSS MUCH OF THE AREA...AND 850 MB TEMPERATURES APPROACH 20 TO 21 DEGREES C ON WEDNESDAY. PRECIP ACTIVITY AND GOOD CLOUD COVER WILL KEEP MORE MILD TEMPERATURES ACROSS CENTRAL AND SOUTH GEORGIA. BY THURSDAY...REDUCED 850 MB TEMPERATURES...INCREASED CLOUD COVER AND PRECIP ACTIVITY ACROSS NORTH AND WESTERN GEORGIA ARE EXPECTED TO BRING SLIGHTLY COOLER TEMPERATURES TO THE AREA. IN GENERAL...SIDED WITH JUST COOLER THAN MAV MET BLEND FOR THURSDAY HIGHS. 31/WH LONG TERM /FRIDAY THROUGH TUESDAY/... OVERALL...DIURNALLY DRIVEN CONVECTION EXPECTED TO CONTINUE INTO THE LONG TERM...WITH INFLUENCE OF THE NEXT FRONTAL BOUNDARY FELT ACROSS NORTH GEORGIA BY FRIDAY AFTERNOON...AND THEN ANOTHER SUNDAY AND AND INTO MONDAY. GFS SEEMS TO BE A LITTLE SLOWER WITH THE SECOND FRONTAL BOUNDARY THAN THE ECMWF...BUT DUE TO THE UNCERTAINTY ASSOCIATED WITH THE TIMING OF THIS NEXT SYSTEM...HAVE PERSISTED WITH THE PREVIOUS FORECAST AND SIDED WITH THE ECMWF. HAVE CONTINUED WITH SLIGHT CHANCE TO CHANCE POPS THROUGH THE EXTENDED PERIOD TO ACCOUNT FOR THE IMPACT OF THE FRONTS AS THEY MOVE THROUGH THE REGION. TEMPERATURES EXPECTED TO REMAIN WARM THROUGH THE PERIOD...WITH HIGHS IN THE 90S...AND LOWS IN THE 70S. WILL NEED TO CONTINUE TO MONITOR MODELED AND FORECAST CONDITIONS INTO THE WEEKEND FOR POSSIBLE HEAT ADVISORY. 31/WH && .AVIATION... 00Z UPDATE... CONVECTION THUS FAR THIS EVENING HAS BEEN CONFINED TO AREAS SOUTH OF ATL AND SURROUNDING TAF SITES LARGELY THIS AFTERNOON AND EVENING. THERE IS ACTIVITY ALONG AN OUTFLOW WHICH MAY BRING ACTIVITY CLOSE BUT NO CB PLANNED AT THIS TIME. FURTHER SOUTH...CSG AND MCN WILL SEE TSRA CHANCES REMAIN THROUGH MIDNIGHT. OTHERWISE...MAIN MOISTURE AT THE LOW LEVELS WILL REMAIN TO THE SOUTH AS WELL AND WILL CONTINUE TO ADVERTISE IFR CONDITIONS. AS FOR TSRA CHANCES ON WEDNESDAY...BEST CHANCES WILL BE OVER THE SOUTH PORTIONS BUT THIS FAR OUT WILL ONLY INCLUDE CB. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON CIG AND VSBY TO THE SOUTH HIGH ON REMAINING ELEMENTS DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 97 72 93 / 20 20 10 20 ATLANTA 74 95 74 90 / 20 20 10 20 BLAIRSVILLE 62 90 65 91 / 20 20 10 20 CARTERSVILLE 69 96 70 93 / 10 10 10 20 COLUMBUS 75 93 75 92 / 30 40 20 50 GAINESVILLE 72 95 73 91 / 20 10 10 20 MACON 73 94 74 93 / 30 30 20 20 ROME 69 97 72 94 / 10 10 10 30 PEACHTREE CITY 69 94 72 90 / 20 20 10 20 VIDALIA 73 88 76 93 / 60 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 26, 5:25 PM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT TUE JUL 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 525 PM EDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT MAINLY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY FROM COLUMBUS TO MILLEDGEVILLE AND POINTS SOUTHWARD. .SYNOPSIS... A WEAK SURFACE TROUGH OF LOW PRESSURE WILL MEANDER ACROSS PARTS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO 35 MPH. .DISCUSSION... AN ACTIVE NORTHWEST FLOW ALOFT WILL INTERACT WITH A MOIST AND MODERATELY UNSTABLE AIR MASS TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS PARTS OF CENTRAL GEORGIA. TONIGHTS THUNDERSTORMS ARE EXPECTED TO STAY BELOW SEVERE LIMITS. THE SLOW MOVING STORMS COMBINED WITH OVER TWO INCH PRECIPITABLE WATERS WILL LIKELY PRODUCE LOCALLY HEAVY RAIN AT TIMES... POSSIBLY RESULTING IN THE BRIEF PONDING OF WATER ACROSS A FEW LOW LYING...FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 26, 6:54 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT TUE JUL 26 2011
GAZ082-262315-
654 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR WIND GUSTS TO 40 MPH IN EASTERN
BIBB COUNTY UNTIL 715 PM EDT...
AN AREA OF DISSIPATING THUNDERSTORMS IN TWIGGS COUNTY HAS PRODUCED
WIND GUSTS ON THE ORDER OF 35 TO 40 MPH...WHICH ARE MOVING INTO
EASTERN BIBB COUNTY. ALTHOUGH THE THUNDERSTORMS HAVE
DISSIPATED...THE REMAINING ASSOCIATED WIND GUSTS UP TO 40 MPH MAY
RESULT IN MINOR DAMAGE TO WEAK OR SMALL TREES AND A FEW POWER LINES.
LOOSE...LIGHT WEIGHT OBJECTS MAY ALSO BE BLOWN ABOUT.
THESE WINDS WILL AFFECT AREAS FROM CROSS KEYS...TO MACON...TO
RUTLAND.
&&
LAT...LON 3268 8369 3287 8370 3287 8355 3282 8349
3281 8350 3274 8357 3274 8360 3271 8360
3268 8361
TIME...MOT...LOC 2252Z 069DEG 13KT 3280 8353
19Special weather statement, Jul 26, 7:07 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT TUE JUL 26 2011
GAZ096-097-262330-
707 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH IN SOUTHERN LAURENS...NORTHERN
DODGE...AND SOUTHERN BLECKLEY COUNTIES UNTIL 730 PM EDT...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAGNOLIA...TO PLAINFIELD...TO
LOWERY...MOVING SOUTH AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3215 8299 3219 8290 3219 8286 3227 8275
3228 8276 3231 8272 3234 8275 3234 8273
3241 8270 3229 8306 3233 8328 3229 8307
TIME...MOT...LOC 2304Z 012DEG 12KT 3243 8346 3217 8314
3231 8272Special weather statement, Jul 26, 8:19 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT TUE JUL 26 2011
GAZ082-270045-
819 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BIBB COUNTY
UNTIL 845 PM EDT...
AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS BETWEEN WESLEYAN AND THE MONROE COUNTY
LINE...MOVING SOUTHWEST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3277 8385 3280 8386 3282 8389 3285 8389
3293 8375 3295 8373 3295 8371 3292 8370
3289 8364 3283 8360 3272 8378
TIME...MOT...LOC 0018Z 048DEG 14KT 3285 8375
19Special weather statement, Jul 26, 8:23 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 823 PM EDT TUE JUL 26 2011 GAZ069-079-080-270045- 823 PM EDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH IN EASTERN TALBOT...SOUTHERN UPSON AND NORTHERN TAYLOR COUNTIES UNTIL 845 PM EDT... AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM JUST SOUTH OF THOMASTON...TO CARSONVILLE...MOVING WEST AT 5 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD ONLY BE USED IN AN EMERGENCY. IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT. && LAT...LON 3256 8445 3287 8452 3289 8424 3259 8420 TIME...MOT...LOC 0022Z 079DEG 4KT 3283 8428 19
Special weather statement, Jul 26, 8:52 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT TUE JUL 26 2011
GAZ069-079-080-270115-
852 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EASTERN
TALBOT...WESTERN UPSON AND NORTHWESTERN TAYLOR COUNTIES UNTIL 915 PM
EDT...
AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG THUNDERSTORMS FROM SUNNYSIDE TO HOWARD...MOVING
NORTHWEST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3254 8444 3256 8445 3257 8449 3288 8452
3288 8451 3291 8451 3292 8452 3293 8434
3255 8430 3254 8445
TIME...MOT...LOC 0052Z 143DEG 10KT 3292 8440 3258 8437
19Special weather statement, Jul 26, 9:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT TUE JUL 26 2011
GAZ081-270130-
901 PM EDT TUE JUL 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRAWFORD COUNTY
UNTIL 930 PM EDT...
AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS BETWEEN MUSELLA AND SANDY
POINT...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3259 8407 3263 8407 3264 8406 3264 8407
3268 8410 3268 8414 3283 8390 3275 8383
3270 8376 3259 8392 3255 8395 3256 8396
3253 8400
TIME...MOT...LOC 0058Z 048DEG 23KT 3270 8392
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:19 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jul 26, 8:23 PM EDT | Special Weather Statement | FFC | Upson | 22 min |
| Jul 26, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 26, 9:03 PM EDT | Special Weather Statement | FFC | Pike | 27 min |
| Jul 27, 5:36 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 39 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.